# SDR DL76L060449

- Difficulty date: May 29, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 42,176 hours, 6,523 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

MAIN BATTERY CHARGER STATUS MSG.  SWAPPED MAIN BATTERY AND CHARGER WITH APU BATT AND CHARGER.
